# SDR ZW0A0204501

- Difficulty date: April 15, 2002
- Submitted: April 19, 2002
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 45,401 hours, 9,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT AT SEAT 17B WAS INOPERATIVE. REPLACED THE LAMP. CHECK-C 2-9-01 LAX.  --CLOSED--
